DX bipolar I and currently taking vicodin. I am taking it so I can feel normal.?
Taking vicodin and pseudo so i can stay awake and be positive and tolerate others, lately the vicodin is making me tired which is why I added the pseudo, honestly without the vicodin.. I am hypersensitive, feel like everything is an a attack on me. I know this because prior to the vicodin just taking the celexa and klonopin with a slew of different mood stablizers nothing worked..now I am here a drug addict (4 to 5 a day), What should I do? If i quit I will the old ultra senstive person, self conscious, irritable. etc. I can honestly say I am a lil manic but in a good way. I wake up not tired. I am ready for school (college) and can get alot accomplished whereas I didnt have the energy nor did I have the ability to live life. I feel like this is the best me. I am not being impulsive and doing everything I shouldnt be doing...should I tell my therapist or psychartrist,,,what will happen? Will they take me away? I know that the vicodin is a false sense of security, sad to say but it works
If you havae a concern with addiction or the potential of addiction it would be worthwhile to also post this in the forum that deals with substance abuse as some people there might be of more help As regards bioplar there are many more options as regards treatment and it would be worthwhile to see a psychiatrist who has full familiaity with all known optons as regards bipolar because there are stil options you haven't tried that might be of help. If you have a concern with both bipolar and substance abuse it would be worthwhile to go to a dual recovery group for a person with a psychiatric disability and substance abuse issue as that could be of great help in addition to having treatment adjusted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.